# SDR C2XA03BT003

- Difficulty date: January 4, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 12,578 hours, 10,534 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS ON TAKEOFF FROM NEWARK.  AIRCRAFT AIR RETURNED TO EWR, LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR PROXIMITY SWITCH IAW EMB145 MM 32-63-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
